MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT Model D Single-Use Duodenoscope; Duodenoscope And Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION EXALT Model D Single-Use Duodenoscope; Duodenoscope And Accessories, Flexible/Rigid
Model Number M00542421
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was utilized in an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2026, for the treatment of cholangitis and stricture in the common bile duct.During the procedure, plastic stent placement was being performed.Exalt model d scope visualization was lost and the monitor displayed the loading screen followed by the scope error icon.While troubleshooting, the patient became unstable and coded.Due to the patient's condition and a platelet shortage, the procedure was not able to be completed.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Imdrf code e0602 captures the reportable event of cardiac arrest.Imdrf code f1203 captures the reportable event of life threatening illness or injury.

Brand Name
EXALT Model D Single-Use Duodenoscope
Common Device Name
Duodenoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50284728
Report Number3005099803-2026-03357
Device Sequence Number9752972
Product Code FDT
UDI-Device Identifier08714729993605
UDI-Public(01)08714729993605(17)280303(10)38752039
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542421
Device Catalogue NumberM00542421
Device Lot Number0038752039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown